MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT SENSOR CREAT - TEST STRIPS; STATSENSOR

NOVA BIOMEDICAL CORP. STAT SENSOR CREAT - TEST STRIPS; STATSENSOR
Model Number 43370
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint sample was not returned to nova and no serial or lot number information has been provided; therefore, an evaluation of the device could not be performed and manufacturing records could not be reviewed.The product catalog number was provided by nova's clinician for fda reporting purposes.Several attempts were made via phone and email; however, there has been no response.The cause(s) of the difficulty reported by the customer could not be determined.Complaint will be closed as 'no complaint sample returned to nova for evaluation'.If the complaint sample becomes available, this complaint will be reopened, and the respective evaluation performed.No corrective action required based on the above evaluation.Trends will be monitored for this or similar complaints.
 
Event or Problem Description
On (b)(6) 2020 a customer reported that some of their stat sensors were reading lower than their lab analyzers.In one instance a patient was treated based on a statsensor result that read much higher than the lab analyzer.The patient was given contrast for imaging based on the discrepant results.Quality controls for each meter were performed before and after the incident with passing results.There is no further indication of additional treatment to the patient.The initial reporter stated there was no harm to the patient resulting from the contrast provided to the patient.

Brand Name
STAT SENSOR CREAT - TEST STRIPS
Common Device Name
STATSENSOR
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02454 9141
MDR Report Key10545787
Report Number1219029-2020-00044
Device Sequence Number2992476
Product Code CGL
UDI-Device Identifier10385480433706
UDI-Public10385480433706
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number43370
Device Catalogue Number43370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1